# SDR AU990814

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO240A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 7210D1903
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE EXHAUST PIPE CRACKED IN THE AREA BELOW THE MOUNT FLANGE ATTACHMENT WELD. THE CRACK HAD PROGRESSED FOR APPROXIMATELY HALF OF THE PIPE CIRCUMFERENCE.
